Alert archive / Colorado / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 66, NWS Pueblo, CO

June 19, 2008Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 19, 2008, 4:16 PM MDT for Las Animas County, Colorado. It was in force for 89 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2008, 4:16 PM MDT (22:16 UTC)
Expired
Jun 19, 2008, 5:45 PM MDT
In force
89 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon

County Las Animas County, CO

What was reported inside it

TimeReportWhereRemark
Jun 19, 4:30 PM MDTHAIL 0.755 Wnw Hoehne, COHAIL ENDED AT 435 PM MDT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 12:49 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.3 hours before the alert went out and 291 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2008-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2008-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1732 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 192216
SVRPUB
COC071-192345-
/O.NEW.KPUB.SV.W.0066.080619T2216Z-080619T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
416 PM MDT THU JUN 19 2008

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...

* UNTIL 545 PM MDT...

* AT 409 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 17 MILES NORTHEAST OF
  BRANSON...OR ABOUT 43 MILES EAST OF TRINIDAD...AND WAS MOVING      
  TOWARD THE SOUTHEAST AT 15 MPH. ADDITIONAL STRONG TO SEVERE STORMS
  EXTENDED FROM MODEL EAST TO 5 MILES SOUTH OF KIM.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF LAS ANIMAS COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3733 10462 3748 10405 3763 10375 3735 10309
      3699 10309 3698 10394
TIME...MOT...LOC 2215Z 301DEG 13KT 3723 10371

$$
4 follow-up statements
000 
WWUS55 KPUB 192244
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
444 PM MDT THU JUN 19 2008

COC071-192345-
/O.CON.KPUB.SV.W.0066.000000T0000Z-080619T2345Z/
LAS ANIMAS CO-
442 PM MDT THU JUN 19 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR SOUTHERN LAS ANIMAS COUNTY...

AT 441 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SEVERE THUNDERSTORMS PRODUCING NICKEL SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS LINE OF STORMS EXTENDED 
FROM NEAR HOEHNE EAST TO 15 MILES EAST SOUTHEAST OF KIM. THE STORMS 
WERE MOVING TOWARD THE SOUTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  RURAL AREAS OF SOUTHERN LAS ANIMAS COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3733 10462 3741 10428 3732 10372 3735 10309
      3699 10309 3698 10394
TIME...MOT...LOC 2242Z 301DEG 13KT 3718 10360

$$
000 
WWUS55 KPUB 192303
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
503 PM MDT THU JUN 19 2008

COC071-192345-
/O.CON.KPUB.SV.W.0066.000000T0000Z-080619T2345Z/
LAS ANIMAS CO-
501 PM MDT THU JUN 19 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR SOUTHEASTERN LAS ANIMAS COUNTY...

AT 500 PM MDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH WERE 
LOCATED ACROSS SOUTHERN LAS ANIMAS COUNTY. THESE STORMS EXTENDED 
FROM NEAR MODEL EAST TO BACA AND LAS ANIMAS COUNTY LINE. 

THE ACTIVITY WAS MOVING TOWARD THE SOUTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHERN LAS ANIMAS COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3734 10439 3738 10412 3729 10376 3733 10356
      3735 10309 3699 10310 3698 10384
TIME...MOT...LOC 2301Z 301DEG 13KT 3713 10359

$$
000 
WWUS55 KPUB 192324
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
524 PM MDT THU JUN 19 2008

COC071-192345-
/O.CON.KPUB.SV.W.0066.000000T0000Z-080619T2345Z/
LAS ANIMAS CO-
523 PM MDT THU JUN 19 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR SOUTHEASTERN LAS ANIMAS COUNTY...

AT 518 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SEVERAL CLUSTERS OF THUNDERSTORMS PRODUCING NICKEL SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE 
ACROSS SOUTH CENTRAL AND SOUTHEAST LAS ANIMAS COUNTY...AND WERE 
MOVING TOWARD THE SOUTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  KIM.
  OPEN COUNTRY ALONG HIGHWAY 160. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3734 10439 3738 10412 3729 10376 3733 10356
      3735 10309 3699 10310 3698 10384
TIME...MOT...LOC 2323Z 301DEG 13KT 3709 10350

$$

METZE
000 
WWUS55 KPUB 192342
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
542 PM MDT THU JUN 19 2008

COC071-192352-
/O.EXP.KPUB.SV.W.0066.000000T0000Z-080619T2345Z/
LAS ANIMAS CO-
542 PM MDT THU JUN 19 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAS ANIMAS COUNTY
EXPIRES AT 545 PM MDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3734 10439 3738 10412 3729 10376 3733 10356
      3735 10309 3699 10310 3698 10384
TIME...MOT...LOC 2342Z 301DEG 13KT 3705 10343

$$

METZE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:37 PM MDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jun 19, 2:37 PM MDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
237 PM MDT THU JUN 19 2008

.SHORT TERM...
(TONIGHT AND FRIDAY)

SEVERE WEATHER UNDERWAY.  SEVERE THUNDERSTORM WATCH 578 IN EFFECT
UNTIL 02Z FOR THE SOUTHEAST COLORADO PLAINS.  LARGE HAIL AND
LIGHTNING PRIMARY THREATS.

ANOTHER ACTIVE SEVERE WEATHER DAY ACROSS THE PLAINS TOMORROW.
BUSY PERIOD AHEAD. LW

.LONG TERM...
(FRIDAY NIGHT THROUGH THURSDAY)

WILL ONCE AGAIN KEEP THIS DISCUSSION VERY BRIEF DUE TO ONGOING
SEVERE WEATHER. WILL CONTINUE WITH PREVIOUS METEOROLOGICAL THINKING
FOR THE LONG TERM AND WILL PAINT MAJORITY OF IMPENDING GRIDS/ZONES
WITH AT LEAST ISOLATED MAINLY AFTERNOON AND EVENING POPS INTO NEXT
WEEK IN COMBINATION WITH VERY WARM JUNE TEMPERATURES.

PRECIPITATION...AT TIMES SEVERE...IS EXPECTED TO CONTINUE OVER THE
CWFA...ESPECIALLY EASTERN PORTIONS INTO NEXT WEEK AND THEN AS UPPER
RIDGE ATTEMPTS TO BUILD OVER CWFA BY LATER IN THE WEEK...EXPECT THAT
PRECIPITATION POTENTIAL SHOULD DECREASE AS MAXIMUM TEMPERATURES
INCREASE.

&&

.AVIATION...
SEVERE WEATHER AND THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING
AND AGAIN TOMORROW AFTERNOON ALL AREAS...BUT ESPECIALLY FROM THE
SANGRE DE CRISTOS EASTWARD. LW

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

50/77
Hazardous weather outlook, Jun 19, 2:57 PM MDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
257 PM MDT THU JUN 19 2008

COZ058>089-093>099-202100-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
257 PM MDT THU JUN 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS...SOME SEVERE...WILL TRACK EAST ACROSS
THE SOUTHEAST COLORADO PLAINS THROUGH THIS EVENING. THE PRIMARY
THREAT WITH THESE STORM WILL BE HAIL UP TO THE SIZE OF GOLF
BALLS. A FEW STORMS COULD PRODUCE HAIL UP TO THE SIZE OF
BASEBALLS. ADDITIONAL THREATS INCLUDE LIGHTNING...DAMAGING WIND
GUSTS IN EXCESS OF 60 MPH AND HEAVY RAIN. THUNDERSTORM ACTIVITY
WILL DIMINISH OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE FRIDAY
THROUGH MONDAY...WITH THE GREATEST COVERAGE OF THUNDERSTORMS
EXPECTED ACROSS THE SOUTHEAST PLAINS. A FEW STORMS COULD BECOME
SEVERE ACROSS THE SOUTHEAST PLAINS FRIDAY AND SATURDAY...PRODUCING
HAIL UP TO 1 INCH IN DIAMETER...WIND GUSTS UP TO 60 MPH...MODERATE
TO HEAVY RAINFALL AND LIGHTNING. ELSEWHERE...THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH...BRIEF LIGHT
RAINFALL...AND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE LIKELY THROUGH 8 PM THIS EVENING ACROSS THE SOUTHEAST COLORADO
PLAINS.

In the hours before

Local storm report, Jun 19, 2:22 PM MDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
222 PM MDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             PUEBLO WEST             38.35N 104.72W
06/19/2008  M0.88 INCH       PUEBLO             CO   TRAINED SPOTTER

0217 PM     HAIL             PUEBLO WEST             38.35N 104.72W
06/19/2008  M2.75 INCH       PUEBLO             CO   AMATEUR RADIO

&&

JKH
Local storm report, Jun 19, 2:28 PM MDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
228 PM MDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             3 N PUEBLO RESERVOIR    38.30N 104.75W
06/19/2008  M1.75 INCH       PUEBLO             CO   NWS EMPLOYEE

&&

SROSE
Local storm report, Jun 19, 2:32 PM MDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
232 PM MDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     HAIL             2 SSW PUEBLO            38.24N 104.63W
06/19/2008  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

&&

JKH
Local storm report, Jun 19, 2:39 PM MDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
239 PM MDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     HAIL             3 SW PUEBLO             38.24N 104.66W
06/19/2008  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

&&

JKH
Local storm report, Jun 19, 3:05 PM MDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
305 PM MDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     HAIL             7 NW SPRINGFIELD        37.49N 102.69W
06/19/2008  M1.25 INCH       BACA               CO   TRAINED SPOTTER

&&

JKH
Local storm report, Jun 19, 3:43 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
343 PM MDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             LAS ANIMAS              38.07N 103.22W
06/19/2008  M0.88 INCH       BENT               CO   TRAINED SPOTTER

&&

TLM

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 6:35 PM MDTSevere Thunderstorm WarningPUBLas Animas40 min
Jun 18, 6:55 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers41 min
Jun 19, 12:39 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Pueblo66 min
Jun 19, 1:53 PM MDTSevere Thunderstorm WarningPUBPueblo55 min
Jun 19, 2:17 PM MDTSevere Thunderstorm WarningPUBPueblo43 min
Jun 19, 2:51 PM MDTSevere Thunderstorm WarningPUBBaca54 min
Jun 19, 3:01 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas59 min
Jun 19, 3:11 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo66 min
Jun 19, 3:18 PM MDTTornado WarningPUBBaca, Las Animas57 min
Jun 19, 3:40 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero, Pueblo65 min
Jun 19, 3:48 PM MDTSevere Thunderstorm WarningPUBLas Animas51 min
Jun 19, 4:14 PM MDTAreal Flood AdvisoryPUBBaca, Las Animas106 min
Jun 19, 4:20 PM MDTSevere Thunderstorm WarningPUBBaca45 min
Jun 19, 4:42 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Otero29 min
Jun 19, 5:20 PM MDTSevere Thunderstorm WarningPUBLas Animas33 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.